# SDR FDEA200906242284

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 418, STR 3L- 3R, HAVE NUMEROUS MISDRILLED HOLES AT BS 418, S3L- S3R, FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY AFFECTING THE PTF CONVERSION, ON MAE MOD W/C NR118350472RCBR07, AND MAE EA NR 757-5332-16-  F2030, REV, DATED 06/05/2009.  THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
